# SDR GTIA2020021093502

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 10,989 hours, 4,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT - PACK 1 & 2 SUSPECTED -ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR. ISOLATED PACKS NO ODOR, RAN BOTH PACKS ON W/ ENG, APY BLLED ALSO RAN BOTH ENG BLEED NO SIGN OF CONTAMINATION. A/C OK FOR CONTINUE SERVICE.
